Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Symptoms and treatment for Viral fever - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   I have a temperature of 101 with a dry cough, a scratchy throat and a slight headache. Do I need to go to Urgent Care?
Doctor :   HI,
Doctor :   It gives an idea of viral fever
User :   Hello - by the way, I am 54 years old
User :   I had the flu vaccine in October
Doctor :   better visit your GP for examination and antibiotics as it could be a long run
User :   OK - I will contact him on Monday
Doctor :   ok, i do not relate it with the vaccine,
User :   I just didn't think this is the flu but some other kind of virus
Doctor :   could be any different virus but a flu serotype only
Doctor :   yes, you may be right
User :   OH, ok that makes sense
Doctor :   til then you can take Tab ACTIFED once in night after food
User :   What is Actifed?
Doctor :   and Chlorhexidine solution gargling will help
User :   That sounds like a good idea
Doctor :   Actifed is an antiallergic giving good symptomatic relief in viral fevers
User :   OK, I will try that
User :   Thank you so much
Doctor :   Thanks for consulting me , kindly provide your feedback
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor